# SDR ASAA2017060921010

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 5,428 hours, 1,767 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Part number: 90201802
- Condition: Frayed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, CORE, RT SIDE, FIRELOOP GROUND LUG FRAYED AT 3 OCLOCK POSITION.  ACFT GROUNDED. NR 1 FIRE LOOP REMOVED AND REPLACED IAW AMM 26-11-00. OPERATIONAL CHECKED GOOD.
